# SDR AALA20001235

- Difficulty date: July 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE ON AFT SIDE OF 1431 L2-4 LEFT AND RIGHT CRACKED.  REMOVED AND REPLACED CRACKED SHEAR TIES LEFT AND RIGHT 1431 PER SRM 51-01.  (M)
